# SDR UALA2012041302247

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 47,357 hours, 18,887 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Unsecure
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOOSE TRIM IN FORWARD GALLEY CAUSING TRIPPING.   TRIMMED LOOSE MATERIAL & APPLIED TAPE TO PREVENT FURTHER DAMAGE OR TRIPPING.
